# SDR HALA2015070600132

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 86,652 hours, 34,778 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003432
- Part serial: 283
- Condition: Unknown
- Part time: 24,567 hours, 5,186 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MCDP TEST 40, DISCOVERED RT AURAL WARNING SYSTEM INOPERATIVE T/S TO CARD M619.  RT SIREN, OWL MODULE.  R & R CARD, OPS CHECKED GOOD IAW AMM 31-51-04.
